(3.236.98.69)
Users online: 3048    [ij] [ij] [ij] 
Email id
 

Research Journal of Engineering and Technology
Year : 2015, Volume : 6, Issue : 1
First page : ( 19) Last page : ( 22)
Print ISSN : 0976-2973. Online ISSN : 2321-581X.
Article DOI : 10.5958/2321-581X.2015.00004.5

On Rotatory Hydrodynamic Triply Diffusive Convection in Porous Medium: Darcy Model

Prakash Jyoti, Manan Shweta*, Singh Virender, Vaid Kanu

Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-5, India

*Corresponding Author: mananshweta882@gmail.com

Abstract

Upper bounds for the complex growth rate of an arbitrary oscillatory perturbation, which may be neutral or unstable for triply diffusive convection in porous medium (Darcy model) in the presence of a uniform vertical rotation, are obtained. It is further proved that the result obtained herein is uniformly valid for quite general nature of the bounding surfaces.

Top

Keywords

Triply diffusive convection, Porous medium, Taylor number, Concentration Rayleigh number, Darcy model.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
498,113,097 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.